Econometrica: Jan 1968, Volume 36, Issue 1

Simultaneous Confidence Intervals in Econometric Forecasting

https://doi.org/0012-9682(196801)36:1<18:SCIIEF>2.0.CO;2-8
p. 18-30

Saul H. Hymans

Forecasting a vector of jointly dependent random variables frequently leads to the consideration of a confidence ellipsoid [6]. Joint confidence intervals can then be derived if the projections of the ellipsoid on a set of coordinate axes can be calculated. In this paper we derive an expression for such projections and then present the application to econometric forecasting.

Log In To View Full Content

Back